Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Mobic

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 11-18-2003, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default Fatigue and Sleepiness

I have been taking Mobic for a week now, switching from Vioxx. I have noticed that I have felt terribly tired and sleepy for the last five days -- so much so as to be debilitating. I don't yet know if the Mobic is responsible. Does anyone else have this experience with the drug?<br><br>Thanks.
Reply With Quote
  #2  
Old 07-25-2010, 04:41 AM
nikitaz nikitaz is offline
Junior Member
 
Join Date: Jul 2010
Posts: 1
Default Mobic makes me sleepy

I just started taking Mobic in the morning and I'm either asleep or a walking zombie! I'm going to switch to taking it after dinner so that I have some energy during the day.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Sleepiness Gina Geodon 4 10-03-2010 05:47 AM
fatigue Cathy Welchol 0 05-12-2008 07:46 PM
MS and fatigue Felix Provigil 0 12-03-2005 06:00 AM
afternoon sleepiness on Abilify Unregistered Abilify 0 07-05-2005 06:00 AM
Protonix and Sleepiness Laura Protonix 0 05-27-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 05:42 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.